Skip to main content
Meander Graphs and Frobenius Seaweed Lie Algebras II
Journal of Generalized Lie Theory and Applications
  • Vincent Coll, Lehigh University
  • Matthew Hyatt, Pace University
  • Colton Magnant, Georgia Southern University
  • Hua Wang, Georgia Southern University
Document Type
Publication Date

We provide a recursive classification of meander graphs, showing that each meander is identified by a unique sequence of fundamental graph theoretic moves. This sequence is called the meander’s signature and can be used to construct arbitrarily large sets of meanders, Frobenius or otherwise, of any size and configuration. In certain special cases, the signature is used to produce an explicit formula for the index of seaweed Lie subalgebra of sl(n) in terms of elementary functions.


© 2015 Coll V, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Citation Information
Vincent Coll, Matthew Hyatt, Colton Magnant and Hua Wang. "Meander Graphs and Frobenius Seaweed Lie Algebras II" Journal of Generalized Lie Theory and Applications Vol. 9 Iss. 1 (2015) p. 1 - 6 ISSN: 1736-4337
Available at: